# SDR CALA2025080507294

- Difficulty date: August 4, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N29129
- Make and model: Boeing 757224
- Aircraft serial: 28969
- Aircraft time: 97,593 hours, 21,663 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG FUEL SMELL IN ACFT DURING APU OPERATION.  PERFORMED INSPECTION OF AC AND APU COMPARTMENT FOR FUEL LEAKS. NO LEAKS FOUND. NO SMELL OF FUEL FOUND. RAN THE PACKS FOR 45 MINS. NO FUEL SMELL. OK TO CONTINUE.
